# SDR DALA2020101403357

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 42,582 hours, 22,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS ROWS 10 & 11 INOP. CORRECTIVE ACTION: EMERGENCY POWER PACKS TEST GOOD AND BATTERYS TEST GOOD PER A319 AMM 33-51. FOUND BROKEN WIRE UNDER SEAT 10DEF AND REPAIRED PER A319 ESPM 20-43-11 AND OPS GOOD PER A319 AMM 33-51
